# SDR SIMA200926002

- Difficulty date: September 14, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 12,373 hours, 11,043 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Circuit Board
- Part number: 7277266501
- Condition: Faulty
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLT 3348 ON FINAL FLT ATT REPORTED HEAVY SMOKE AND ELEC FIRE ODOR IN CABIN, SOURCE WAS AROUND 7B/7C.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  AC WAS REMOVED FROM SERVICE.  EVIDENCE OF BURNED MARKS.  SHORTED WIRE W166-8611, REPAIRED WIRE W166-8611-22 IAW WM 20-21-00, ON CIRCUIT BOARDS 8BC, 9A, 9BC.  R&R CIRCUIT BOARDS 8BC 9A 9BV IAW CMM 25-28-23.  7A, 8A, 9A AND 10A WALL AND CEILING LIGHTS INOP.  R&R LIGHT BULB S 7A, 8A, 9A AND 10A, IAW EMB 145 33-21-00 AMM.  SOCKETS ARE GOOD.  THE 1A AND 2A CEILING LIGHT INOP.  R&R LIGHT BULBS AT 1A AND 2A.  INSPECTED LIGHT SOCKETS.  FOUND GOOD WITH NO BURN MARK FOUND.  OPERATIONAL CHECK IS GOOD IAW EMB 145 33-20-00 AMM.  AIRCRAFT RETURNED TO SERVICE.
